# SDR SWAA2025061281103

- Difficulty date: June 12, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 61,240 hours, 33,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMER EXIT LIGHT LENS MISSING.<[01] REPLACED MISSING LIGHT COVER ON R/H SIDE OVERWING EMER EXIT PER AMM 33-51-01.
